# SDR ASAA9710018

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT IDENTIFIERS AT R1, R2, L2, AND LT OVERWING EMERGENCY EXITS WERE FOUND DIM.  REPLACED BATTERY PACK AND ALL LIGHTS OPERATED NORMALLY.  (M)
